Open Access
December 1996 Universal Gaussian approximations under random censorship
Sándor Csörgő
Ann. Statist. 24(6): 2744-2778 (December 1996). DOI: 10.1214/aos/1032181178


Universal Gaussian approximations are established for empirical cumulative hazard and product-limit processes under random censorship. They hold uniformly up to some large order statistics in the sample, with the approximation rates depending on the order of these statistics, and require no assumptions on the censoring mechanism. Weak convergence results and laws of the iterated logarithm follow on the whole line if the respective processes are stopped at certain large order statistics, depending on the type of result. Some new consequences and negative results for confidence-band construction are discussed. Some new uniform consistency rates up to large order statistics are also derived and shown to be universally best possible for a wide range of tail order statistics.


Download Citation

Sándor Csörgő. "Universal Gaussian approximations under random censorship." Ann. Statist. 24 (6) 2744 - 2778, December 1996.


Published: December 1996
First available in Project Euclid: 16 September 2002

zbMATH: 0868.62042
MathSciNet: MR1425977
Digital Object Identifier: 10.1214/aos/1032181178

Primary: 62G05 , 62G30
Secondary: 60F15 , 60F17

Keywords: cumulative hazard , Gaussian approximations , product-limit , random censorship

Rights: Copyright © 1996 Institute of Mathematical Statistics

Vol.24 • No. 6 • December 1996
Back to Top